Alert archive / North Carolina / Red Flag Warnings in 2008
Red Flag Warning 2, NWS Raleigh, NC
NWS Raleigh, NC issued this red flag warning at Feb 9, 2008, 3:02 PM EST for 31 counties in North Carolina. It took effect at Feb 10, 2008, 9:00 AM EST. It was in force for 12 hr. 6 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 9, 2008, 3:02 PM EST (20:02 UTC)
- In effect from
- Feb 10, 2008, 9:00 AM EST
- Expired
- Feb 10, 2008, 9:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Raleigh, NC
All 31 counties
Alamance County, NC, Anson County, NC, Chatham County, NC, Cumberland County, NC, Davidson County, NC, Durham County, NC, Edgecombe County, NC, Forsyth County, NC, Franklin County, NC, Granville County, NC, Guilford County, NC, Halifax County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Nash County, NC, Orange County, NC, Person County, NC, Randolph County, NC, Richmond County, NC, Sampson County, NC, Scotland County, NC, Stanly County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wayne County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 45 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 10, 1:55 PM EST | NON-TSTM WND DMG | High Point, NC | MEASURED 55 MPH WIND GUST AND SHINGLES BLOWN OFF A HOUSE IN HIGH POINT. |
| Feb 10, 3:55 PM EST | NON-TSTM WND DMG | Roxboro, NC | NUMEROUS TREES AND POWER LINES REPORTED DOWN THROUGHOUT THE COUNTY. |
| Feb 10, 4:33 PM EST | NON-TSTM WND DMG | Mebane, NC | PUBLIC REPORTED DAMAGE TO A ROOF OF A HOUSE IN MEBANE AND 52 MPH MEASURED WIND GUST. |
| Feb 10, 5:15 PM EST | NON-TSTM WND DMG | 4 E Lexington, NC | 18 INCH PINE TREE UPROOTED ALONG THE SIDE OF US HIGHWAY 64 EAST OF LEXINGTON |
| Feb 10, 5:30 PM EST | NON-TSTM WND DMG | Asheboro, NC | REPORTS OF DOWNED TREES AND POWER LINES ACROSS RANDOLPH COUNTY. ALSO REPORTS OF NUMEROUS BRUSH FIRES WITH EVERY COUNTY FIRE UNIT MOBILIZED THIS AFTERNOON. |
| Feb 10, 6:07 PM EST | NON-TSTM WND DMG | Winston-Salem, NC | BOTH EAST AND WESTBOUND LANES OF INTERSTATE 40 ONE MILE EAST OF EXIT 196 ARE CLOSED DUE TO DOWNED POWER LINES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1564 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KRAH 092002 RFWRAH RED FLAG WARNING NATIONAL WEATHER SERVICE RALEIGH NC 302 PM EST SAT FEB 9 2008 ...RED FLAG CONDITIONS ARE EXPECTED ACROSS CENTRAL NORTH CAROLINA SUNDAY... .WINDS WILL INCREASE SUNDAY ALONG AND AHEAD OF A COLD FRONT THAT WILL SWEEP THROUGH CENTRAL NORTH CAROLINA. WIND GUSTS COULD REACH UP TO 40 MPH. AS THE DRY AIR FILTERS INTO THE AREA DURING THE DAY... RELATIVE HUMIDITIES WILL DIMINISH TO 15 PERCENT OR LESS BY THE LATE AFTERNOON. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED SUNDAY. NCZ007>011-021>028-038>043-073>078-083>086-088-089-100900- /O.UPG.KRAH.FW.A.0001.080210T1400Z-080211T0200Z/ /O.NEW.KRAH.FW.W.0002.080210T1400Z-080211T0200Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 302 PM EST SAT FEB 9 2008 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM EST SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SUSTAINED WEST WINDS OF 25 MPH...WITH GUSTS UP TO 40 MPH...ARE EXPECTED BY LATE MORNING SUNDAY...CONTINUING SUNDAY AFTERNOON BEFORE GRADUALLY DIMINISHING SUNDAY EVENING. RELATIVE HUMIDITIES ARE EXPECTED TO DIMINISH TO 15 PERCENT OR LESS LATE IN THE AFTERNOON. ALONG WITH THE LACK OF RAIN ALLOWING FOR DRY TREE AND LEAF LITTER... CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. AFTER COORDINATION WITH THE NORTH CAROLINA FOREST SERVICE... ALTHOUGH NO FORMAL BURN BAN EXISTS...PERSONS ACROSS CENTRAL NORTH CAROLINA ARE ADVISED TO CANCEL OR POSTPONE ANY BURNING OR DOING ANYTHING THAT MAY RESULT IN A RAPIDLY SPREADING WILDFIRE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
2 follow-up statements
000 WWUS82 KRAH 100852 RFWRAH RED FLAG WARNING NATIONAL WEATHER SERVICE RALEIGH NC 352 AM EST SUN FEB 10 2008 ...RED FLAG CONDITIONS ARE EXPECTED ACROSS CENTRAL NORTH CAROLINA TODAY... .WEST WINDS WILL INCREASE TODAY ALONG AND AHEAD OF A COLD FRONT THAT WILL SWEEP THROUGH CENTRAL NORTH CAROLINA. WIND GUSTS COULD REACH UP TO 40 MPH. AS THE DRY AIR FILTERS INTO THE AREA DURING THE DAY... RELATIVE HUMIDITIES WILL DIMINISH TO 15 PERCENT OR LESS BY THE LATE AFTERNOON. THIS WILL DANGEROUS FIRE WEATHER CONDITIONS. NCZ007>011-021>028-038>043-073>078-083>086-088-089-110200- /O.CON.KRAH.FW.W.0002.080210T1400Z-080211T0200Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 352 AM EST SUN FEB 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM EST THIS EVENING... WEST WINDS OF 25 MPH...WITH GUSTS UP TO 40 MPH...ARE EXPECTED BY LATE MORNING AND WILL PERSIST THROUGH THE AFTERNOON...THEN SLOWLY DIMINISH THIS EVENING. RELATIVE HUMIDITY VALUES ARE EXPECTED TO DIMINISH TO 15 PERCENT OR LESS THIS AFTERNOON. THESE PARAMETERS ALONG WITH EXTREMELY DRY DEAD TREE AND LEAF LITTER WILL CREATE DANGEROUS WILDFIRE CONDITIONS. PEOPLE ACROSS CENTRAL NORTH CAROLINA ARE ADVISED NOT TO CONDUCT ANY OUTDOOR BURNING TODAY. IF YOU SPOT A GRASS OR BRUSH FIRE IN YOUR AREA...CALL THE FIRE DEPARTMENT IMMEDIATELY AS CONDITIONS TODAY WILL CAUSE ANY FIRES THAT GET STARTED TO BURN OUT OF CONTROL QUICKLY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS82 KRAH 110206 RFWRAH RED FLAG WARNING NATIONAL WEATHER SERVICE RALEIGH NC 906 PM EST SUN FEB 10 2008 ...RED FLAG WARNING HAS EXPIRED... NCZ007>011-021>028-038>043-073>078-083>086-088-089-110315- /O.EXP.KRAH.FW.W.0002.000000T0000Z-080211T0200Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 906 PM EST SUN FEB 10 2008 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. WINDS HAVE DIMINISHED TO BELOW RED FLAG CRITERIA... THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER... WIND GUSTS OF 20 MPH ARE POSSIBLE THROUGH MIDNIGHT. AS A STRONG COLD FRONT PUSHES EAST OF THE AREA... DEWPOINTS WILL RAPIDLY DROP OVERNIGHT... RESULTING IN VERY LITTLE MOISTURE RECOVERY. RELATIVE HUMIDITY VALUES WILL LIKELY STAY BELOW 30 PERCENT FOR THE REST OF THE NIGHT. $$ JFB
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this red flag warning went out at Feb 9, 1:33 PM EST, 1 hour 29 minutes earlier.
Area forecast discussion, Feb 9, 1:33 PM EST, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 133 PM EST SAT FEB 9 2008 .SYNOPSIS...A DRY COLD FRONT WILL SWEEP ACROSS THE REGION TODAY...FOLLOWED BY ANOTHER COLD FRONT SUNDAY...WITH MUCH DRIER AND WINDY WEATHER. BEHIND THE SECOND COLD FRONT...TEMPERATURES WILL BE NOTICEABLY COOLER FOR THE START OF THE WORK WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 1015 AM SATURDAY... THE MORNING FOG THAT DEVELOPED IN THE RESIDUAL SURFACE RIDGE AXIS AND ASSOCIATED CALM WINDS OVER THE COASTAL PLAIN HAS MIXED OUT THIS MORNING. A WEAK COLD FRONT OVER THE TN VALLEY THIS MORNING WILL MOVE EAST ACROSS CENTRAL NORTH CAROLINA LATE THIS AFTERNOON AND THIS EVENING. AHEAD OF THE FRONT... A DEEP... WELL MIXED BOUNDARY LAYER TO BETWEEN 6 AND 8 THOUSAND FT WILL RESULT IN THE MIXING OF A PORTION OF THE HIGHER WINDS (30-35 KTS) AT THE TOP OF THE MIXED LAYER TO THE SURFACE. THUS... EXPECT SW WINDS TO GUST TO AROUND 20 MPH OR SO THIS AFTERNOON. DRY ADIABATIC TEMPERATURE TECHNIQUE MIXING FORECAST AFTERNOON H85 TEMPS OF 3 TO 6 DEGREES CELSIUS FROM NW TO SE ACROSS THE FORECAST AREA... SUGGESTS HIGHS FROM AROUND 61 NW TO 69 SE. THOUGH THE RANGE IS ESSENTIALLY THE SAME AS THE PREVIOUS FORECAST... HAVE RAISED TEMPS WITHIN THE RANGE ABOUT A DEGREE IN MOST SPOTS... WHICH IS IN LINE WITH CONSENSUS MOS GUIDANCE. THE SHORTWAVE TROUGH ALOFT OVER OK AND TX THIS MORNING WILL SHEAR EASTWARD AND MAY RESULT IN A FEW DEFORMATION CIRRUS SPREADING INTO THE CAROLINAS VERY LATE THIS AFTERNOON... AS THE KOUN SOUNDING SHOWED A BIT OF A SATURATED LAYER AROUND 400 MB ASSOCIATED WITH THE WAVE THIS MORNING. OTHERWISE... MODEL SOUNDINGS SHOW THE POTENTIAL FOR A FEW LOW BASED ALTOCUMULUS AT THE TOP OF THE MIXED LAYER... BUT SKIES OVERALL SHOULD BE SUNNY TO MOSTLY SUNNY. WILL COORDINATE WITH THE NC FOREST SERVICE EARLY THIS AFTERNOON TO DISCUSS THE POTENTIAL UPGRADE TO A RED FLAG WARNING FOR SUNDAY. MORE ON THIS LATER... WITH THE AFTERNOON PACKAGE. -MWS && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/... AS OF 300 AM SATURDAY... OUTSIDE OF A FEW CLOUDS THIS EVENING MAINLY EAST...WHERE BOTH THE NAM AND THE GFS BUFR SOUNDINGS SHOW A SMALL AREA OF MOISTURE BETWEEN 700 AND 800MB...MAINLY CLEAR CONDITIONS SHOULD PREVAIL...BUT WINDS WILL ONLY GRADUALLY SUBSIDE TONIGHT AND THERE ACTUALLY SHOULD BE SOME NOTICEABLE EVENING GUSTS AT TIMES IN STRONGER SUBSIDENCE BEHIND THE UPPER TROUGH. OVERNIGHT LOWS SHOULD BE IN THE 30S. MAIN CONCERN FOR SUNDAY IS THE WINDY WEATHER AND FIRE WEATHER CONCERNS WITH THE APPROACH AND PASSAGE OF A SECOND COLD FRONT. A STRONG UPPER-LEVEL JET...150KT...IS NORTH OF CENTRAL NORTH CAROLINA SUNDAY...AS A DEEP 500MB LOW MOVES EAST ACROSS THE GREAT LAKES. THE LOW HELPS DEVELOP A STRONG MID-LEVEL GRADIENT ACROSS THE MID-ATLANTIC...AND IN A WELL-MIXED ATMOSPHERE WHERE WINDS AT 925MB ARE EXPECTED TO BE 35-40KT AND 40-45KT AT 850MB...WINDY CONDITIONS SHOULD OCCUR PARTICULARLY LATE IN THE MORNING AND IN THE AFTERNOON AS MIXING HEIGHTS RISE TO AT LEAST 800MB. PRECIPITABLE WATER VALUES FALL TO BELOW A QUARTER- INCH...AND IN THE STRONG WEST-NORTHWEST 850MB FLOW...SURFACE DEW POINTS WITH MIXING SHOULD FALL QUICKLY. LOW MOISTURE VALUES AND GUSTY WINDS...POSSIBLY REACHING TO 40 MPH AT TIMES...RESULTS IN A FIRE WEATHER WATCH FOR CENTRAL NORTH CAROLINA FOR SUNDAY LATE MORNING INTO SUNDAY EVENING. WINDS WILL DIMINISH WITH SUNSET SUNDAY...BUT SURFACE DEW POINTS WILL BE LOW AT LEAST THROUGH THE DAY MONDAY AS HIGH PRESSURE BUILDS IN. GFS HAS SURFACE DEW POINTS INTO NEGATIVE VALUES BY 12Z MONDAY...AND DEW POINTS THAT LOW ARE NOT OUT OF THE QUESTION...ESPECIALLY IN NORTHERN ZONES. NOTICEABLY COOLER HIGHS OCCUR ON MONDAY WITH 1000-850MB THICKNESSES SUPPORTIVE OF HIGHS ONLY IN THE LOWER TO MID 40S. WINDS...THOUGH...SHOULD BE MUCH LIGHTER UNDER THE SURFACE RIDGE AXIS. THE RIDGE AXIS MOVES OFF TO THE EAST LATE MONDAY AND MONDAY NIGHT...WITH A SLOW CLIMB IN OVERALL MOISTURE STARTING THEN. WITH A FEW CLOUDS MOVING IN LATE WELL AHEAD OF A FRONT TO OUR WEST...LOWS MONDAY NIGHT SHOULD BE WARMEST IN WESTERN ZONES PARTICULARLY AS JUST A LITTLE BETTER SOUTHERLY FLOW WILL BE IN PLACE THERE BETWEEN 06Z AND 12Z TUESDAY. && .LONG TERM /TUESDAY THROUGH FRIDAY/... AS OF 300 AM SATURDAY...THERE IS BETTER AGREEMENT THIS MORNING BETWEEN THE VARIOUS MODELS CONCERNING THE EVOLUTION OF THE FIRST PACIFIC WAVE THAT WILL CROSS THE PLAINS AND MS VALLEY ON TUESDAY...AND THEN LIFT OVER THE AREA TUESDAY NIGHT/WEDNESDAY MORNING. HOWEVER...THE LARGE ANOMALY CENTERS LOCATED BOTH UPSTREAM AND DOWNSTREAM IN THE 00Z/09 GFS ENSEMBLE H5 MEAN TROUGH INDICATE THAT A GOOD DEAL OF UNCERTAINTY CONTINUES IN REGARDS TO THE TIMING AND LOCATION OF THE S/W TROUGH PASSAGE AND ASSOCIATED LARGE SCALE ASCENT. SHOULD START TO SEE MODELS COME INTO CLOSER AGREEMENT OVER THE NEXT FEW MODEL RUNS AS PACIFIC WAVE PUSHES CLOSER TO NW COAST...AWAY FROM SPARSE DATA REGION. UNTIL THAT TIME...WILL KEEP CHANCE POPS BEGINNING TUESDAY NIGHT THROUGH WEDNESDAY EVENING. REMAINDER OF THE FORECAST WILL BE KEPT DRY...AS SECOND PACIFIC WAVE AMPLIFIES OVER THE DESERT SOUTHWEST. WAA AHEAD OF THE EASTWARD ADVANCING S/W TROUGH SHOULD RESULT IN MODERATING TEMPERATURES TO ABOVE NORMAL TEMPERATURES TUESDAY AND WEDNESDAY. HIGHS IN THE MIDDLE TO UPPER 50S NW TO LOWER MIDDLE 60S SE. LOWS 40 TO 45. PARENT HIGH BUILDING OVER THE AREA FROM THE GULF COAST STATES WILL BRING NO NOTICEABLE AIRMASS CHANGE WITH RISING HEIGHTS ALOFT. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... AS OF 135 PM SATURDAY... SURFACE WINDS SUSTAINED TEN TO FIFTEEN MPH WITH GUSTS TO 25 MPH AND THIS WILL PERSIST TO DARK. A STEADY WEST SOUTHWEST WIND NEAR 10 MPH TONIGHT BEFORE WINDS INCREASE TO 15 TO 25 MPH WITH GUSTS TO NEAR 40 MPH LATE MORNING INTO AFTERNOON SUNDAY. MIXING TONIGHT IS EXPECTED TO PREVENT LOW STRATUS DEVELOPMENT. A COLD FRONT WILL APPROACH THE AREA TUESDAY NIGHT. MVFR CONDITIONS WITH WIDESPREAD RAIN SHOWERS ARE POSSIBLE TUESDAY NIGHT AND INTO WEDNESDAY THE FRONTAL PASSAGE. && .FIRE WEATHER... AS OF 135 PM... RED FLAG WARNING WILL BE IN EFFECT FROM 9 AM SUNDAY THROUGH 9 PM SUNDAY. GUSTY WINDS...POSSIBLY AS HIGH AS 40 MPH...COMBINED WITH DIMINISHING MOISTURE VALUES IN THE AIR AND THE LITTLE RAIN OF LATE... SUPPORT THE POTENTIAL FOR HAZARDOUS FIRE WEATHER CONDITIONS SUNDAY. RELATIVE HUMIDITIES TO FALL BELOW 25 PERCENT BY EARLY AFTERNOON. && .RAH WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FOR ALL OF CENTRAL NORTH CAROLINA ON SUNDAY 9 AM TO 9 PM. &&
Hazardous weather outlook, Feb 9, 2:59 PM EST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 259 PM EST SAT FEB 9 2008 NCZ007>011-021>028-038>043-073>078-083>086-088-089-101300- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 259 PM EST SAT FEB 9 2008 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. DRY CONDITIONS WILL CONTINUE THROUGH MONDAY. EVEN THOUGH WINDS WILL BE MUCH LIGHTER MONDAY THAN ON SUNDAY...HIGH CAUTION SHOULD BE USED MONDAY IF ANY BURNING ACTIVITIES ARE PLANNED.
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 5:15 AM EST | Fire Weather Watch | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 25 more | 10 hr |
Nearby
Red Flag Warnings in North Carolina, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.